# SDR AALA200802339

- Difficulty date: September 10, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 15D MISSING LENS. REPLACED LENS.  GROUND CHECKED NORMAL.
